International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Since Year 2012 | Open Access | Double Blind Reviewed

ISSN: 2319-7064



Downloads: 141

Research Paper | Mathematics | India | Volume 5 Issue 12, December 2016


Onf? -Continuity in Fine-Topological Space

Dr. K. Rajak | Dr. M. Kumar [2]


Abstract: In this paper, the authors have introduced a new class of functions called total fine-continuity, strongly finecontinuity, contra fine continuity and investigated some of their properties. Also, we define f-homeomorphism in fine-topological space and investigated some properties.


Keywords: f-open sets, f-open sets, fine-open sets


Edition: Volume 5 Issue 12, December 2016,


Pages: 896 - 900


How to Download this Article?

Type your Email Address Below, Click Anywhere Outside the Box, That will Activate the Download Button




How to Cite this Article?

Dr. K. Rajak, Dr. M. Kumar, "Onf? -Continuity in Fine-Topological Space", International Journal of Science and Research (IJSR), Volume 5 Issue 12, December 2016, pp. 896-900, https://www.ijsr.net/get_abstract.php?paper_id=10121604



Similar Articles with Keyword 'sets'

Downloads: 1

Research Paper, Mathematics, India, Volume 10 Issue 11, November 2021

Pages: 1138 - 1142

RGη-Closed Sets in Topological Spaces

Hamant Kumar [4] | Naresh Kumar [13] | Vimal Kumar [3]

Share this Article

Downloads: 1

Research Paper, Mathematics, India, Volume 11 Issue 4, April 2022

Pages: 1140 - 1141

?- Continuity of Fuzzy Multifunctions

Saurabh Saxena [4]

Share this Article


Top